1 doctor weighed in:

Gained 17lbs in 7 months, not pregnant. Taking 20mg lexapro, 50mg nortriptlyne, 150mg wellbutrin (bupropion). Why? Can I take something to reduce the gain?

1 doctor weighed in

In brief: See your MD ASAP

30 year old lady concerned about recent weight gain of 17 lbs over 7 months.
You are currently taking three antidepressants: Escitalopram, Nortriptyline, and Bupropion. Is your psychiatrist aware that you are on all three? Are you on all three for depression or anxiety? One of these agents, preferably the SSRI, can be used at the proper dose and the other two medicines should be tapered off asap

In brief: See your MD ASAP

30 year old lady concerned about recent weight gain of 17 lbs over 7 months.
You are currently taking three antidepressants: Escitalopram, Nortriptyline, and Bupropion. Is your psychiatrist aware that you are on all three? Are you on all three for depression or anxiety? One of these agents, preferably the SSRI, can be used at the proper dose and the other two medicines should be tapered off asap
Dr. Cornelius O'leary jr
Dr. Cornelius O'leary jr
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
27 years in practice
49M people helped
Continue
111,000 doctors available
Read more answers from doctors